advertisement
Question
Posted by: naueaous | 2010-01-07

naueaous

hi Doc

im a 26 year old male, pretty fit, the only thing i suffer from is sinius but the last few weeks im always naueasous.

what could this be

please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nauseous
If you have a post nasal drip the phlegm may irritate the stomach lining causing gastritis or inflammation. Let your doctor have a look as you may need something to assist healing like Nexium.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-01-07

Hallo Nauseous
If you have a post nasal drip the phlegm may irritate the stomach lining causing gastritis or inflammation. Let your doctor have a look as you may need something to assist healing like Nexium.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement